Study on a class of nonlinear time series models and ergodicity in random environment domain

Full text for this resource is not available from the Research Repository.

Hou, Zhenting, Yu, Zheng and Shi, Peng (2005) Study on a class of nonlinear time series models and ergodicity in random environment domain. Mathematical Methods of Operations Research, 61 (2). pp. 299-310. ISSN 1432-2994

Abstract

In this paper, we study the problem of a variety of nonlinear threshold autoregressive model Xn+1=(Xn)+n+1(Zn+1) in which {Zn} is a Markov chain with finite state space, and for every state i of the Markov chain, {n(i)} is a sequence of independent and identically distributed random variables. Also, the limit behavior of the sequence {Xn} defined by the above model is investigated. Some new novel results on the underlying models are presented.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/2780
DOI https://doi.org/10.1007/s001860400399
Official URL http://dx.doi.org/10.1007/s001860400399
Subjects Current > FOR Classification > 0102 Applied Mathematics
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Keywords ResPubID18842; geometric ergodicity, nonlinear time series, random environment
Citations in Scopus 9 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login